The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (186 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 4, 2007, pp. 439–458
DOI: 10.4171/ZAA/1334

Published online: 2007-12-31

Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. II

N.A. Chernyavskaya[1] and L.A. Shuster[2]

(1) Ben Gurion University of the Negev, Beer-Sheba, Israel
(2) Bar-Ilan University, Ramat-Gan, Israel

No abstract available for this article.

Keywords: First order linear differential equation, correct solvability

Chernyavskaya N.A., Shuster L.A.: Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. II. Z. Anal. Anwend. 26 (2007), 439-458. doi: 10.4171/ZAA/1334